\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Conservation laws by symmetries and adjoint symmetries

  • * Corresponding author: Wen-Xiu Ma

    * Corresponding author: Wen-Xiu Ma
Abstract Full Text(HTML) Related Papers Cited by
  • Conservation laws are fomulated for systems of differential equations by using symmetries and adjoint symmetries, and an application to systems of evolution equations is made, together with illustrative examples. The formulation does not require the existence of a Lagrangian for a given system, and the presented examples include computations of conserved densities for the heat equation, Burgers' equation and the Korteweg-de Vries equation.

    Mathematics Subject Classification: 70S10, 37K05, 35Q51.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. C. Anco and G. Bluman, Direct computation of conservation laws from filed equations, Phys. Rev. Lett., 78 (1997), 2869-2873.  doi: 10.1103/PhysRevLett.78.2869.
    [2] S. C. Anco and G. Bluman, Derivation of conservation laws from nonlocal symmetries of differential equations, J. Math. Phys., 37 (1996), 2361-2375.  doi: 10.1063/1.531515.
    [3] G. Bluman and S. Kumei, Symmetries and Differential Equations, Springer-Verlag, New York-Berlin, 1989. doi: 10.1007/978-1-4757-4307-4.
    [4] B. Fuchsstiener, Application of hereditary symmetries to nonlinear evolution equations, Nonlinear Anal., 3 (1979), 849-862.  doi: 10.1016/0362-546X(79)90052-X.
    [5] B. Fuchsstiener and A. C. Fokas, Symplectic structures, their Bäcklund transformations and hereditary symmetries, Physica D, 4 (1981), 47-66.  doi: 10.1016/0167-2789(81)90004-X.
    [6] B. Fuchssteiner and W. X. Ma, An approach to master symmetries of lattice equations, in: Symmetries and Integrability of Difference Equations (Canterbury, 1996) (ed. P. A. Clarkson and F. W. Nijhoff), London Math. Soc. Lecture Note Ser., 255, Cambridge Univ. Press, Cambridge, 1999,247–260. doi: 10.1017/CBO9780511569432.020.
    [7] N. H. Ibragimov, Transformation Groups Applied to Mathematical Physics, Mathematics and its Applications (Soviet Series), D. Reidel Publishing Co., Dordrecht, Holland, 1985. doi: 10.1007/978-94-009-5243-0.
    [8] N. H. Ibragimov, A new conservation theorem, J. Math. Anal. Appl., 333 (2007), 311-328.  doi: 10.1016/j.jmaa.2006.10.078.
    [9] N. H. Ibragimov, Nonlinear self-adjointness and conservation laws, J. Phys. A: Math. Theor., 44 (2011), 432002 (8pp). doi: 10.1088/1751-8113/44/43/432002.
    [10] X. Y. Li and Q. L. Zhao, A new integrable symplectic map by the binary nonlinearization to the super AKNS system, J. Geom. Phys., 121 (2017), 123-137.  doi: 10.1016/j.geomphys.2017.07.010.
    [11] X. Y. LiQ. L. ZhaoY. X. Li and H. H. Dong, Binary Bargmann symmetry constraint associated with 3× 3 discrete matrix spectral problem, J. Nonlinear Sci. Appl., 8 (2015), 496-506. 
    [12] Y. S. Li, Some algebraic properties of "C-integrable" nonlinear equations Ⅰ. Burgers equation and Calogero equation, Sci. China Ser. A, 33 (1990), 513-520. 
    [13] W. X. Ma and B. Fuchssteiner, Algebraic structure of discrete zero curvature equations and master symmetries of discrete evolution equations, J. Math. Phys., 40 (1999), 2400-2418.  doi: 10.1063/1.532872.
    [14] W. X. MaK-symmetries and τ-symmetries of evolution equations and their Lie algebras, J. Phys. A: Math. Gen., 23 (1990), 2707-2716.  doi: 10.1088/0305-4470/23/13/011.
    [15] W. X. Ma, New finite-dimensional integrable systems by symmetry constraint of the KdV equations, J. Phys. Soc. Jpn., 64 (1995), 1085-1091.  doi: 10.1143/JPSJ.64.1085.
    [16] W. X. Ma and W. Strampp, An explicit symmetry constraint for the Lax pairs and the adjoint Lax pairs of AKNS systems, Phys. Lett. A, 185 (1994), 277-286.  doi: 10.1016/0375-9601(94)90616-5.
    [17] W. X. Ma, The algebraic structures of isospectral Lax operators and applications to integrable equations, J. Phys. A: Math. Gen., 25 (1992), 5329-5343.  doi: 10.1088/0305-4470/25/20/014.
    [18] W. X. Ma, Lax representations and Lax operator algebras of isospectral and nonisospectral hierarchies of evolution equations, J. Math. Phys., 33 (1992), 2464-2476.  doi: 10.1063/1.529616.
    [19] W. X. Ma, A method of zero curvature representation for constructing symmetry algebras of integrable systems, in: Proceedings of the 21st International Conference on the Differential Geometry Methods in Theoretical Physics (ed. M. L. Ge), World Scientific, Singapore, 1993,535–538.
    [20] W. X. Ma, Conservation laws of discrete evolution equations by symmetries and adjoint symmetries, Symmetry, 7 (2015), 714-725.  doi: 10.3390/sym7020714.
    [21] W. X. Ma and R. G. Zhou, Adjoint symmetry constraints leading to binary nonlinearization, J. Nonlinear Math. Phys., 9 (2002), 106-126.  doi: 10.2991/jnmp.2002.9.s1.10.
    [22] P. Morando and S. Pasquero, The symmetry in the structure of dynamical and adjoint symmetries of second-order differential equations, J. Phys. A: Math. Gen., 28 (1995), 1943-1955.  doi: 10.1088/0305-4470/28/7/016.
    [23] C. S. Morawetz, Variations on conservation laws for the wave equation, Bull. Amer. Math. Soc. (N.S.), 37 (2000), 141-154.  doi: 10.1090/S0273-0979-00-00857-0.
    [24] P. J. Olver, Applications of Lie Groups to Differential Equations, Graduate Texts in Mathematics 107, Springer-Verlag, New York-Berlin, 1986. doi: 10.1007/978-1-4684-0274-2.
    [25] P. J. Olver, Evolution equations possessing infinitely many symmetries, J. Math. Phys., 18 (1977), 1212-1215.  doi: 10.1063/1.523393.
    [26] W. Sarlet and A. Ramos, Adjoint symmetries, separability, and volume forms, J. Math. Phys., 41 (2000), 2877-2888.  doi: 10.1063/1.533277.
    [27] C. Tian, New strong symmetry, symmetries and Lie algebra of Burgers' equation, Sci. Sinica Ser. A, 31 (1988), 141-151. 
    [28] G. Z. Tu and M. Z. Qin, The invariant groups and conservation laws of nonlinear evolution equations--an approach of symmetric function, Sci. Sinica, 24 (1981), 13-26. 
    [29] X. R. Wang, X. E. Zhang and P. Y. Zhao, Binary nonlinearization for AKNS-KN coupling system, Abstr. Appl. Anal., 2014 (2014), Art. ID 253102, 12 pp. doi: 10.1155/2014/253102.
  • 加载中
SHARE

Article Metrics

HTML views(561) PDF downloads(223) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return